Record Details

A class of shrinkage estimators for the shape parameter of the Weibull lifetime model

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title A class of shrinkage estimators for the shape parameter of the Weibull lifetime model
 
Creator Alhemyari, Zuhair; Ministry of Higher Education, Oman
Al-Dabag, H. A.; Babil University, Iraq.
 
Subject Statistics
Shape parameter; Censored data; Weibull failure model; Shrinkage; Preliminary test; Bias ratio; Relative Efficiency

 
Description In this paper, we propose two classes of shrinkage estimators for the shape parameter of the Weibull distribution in censored samples. The proposed estimators are studied theoretically and have been compared numerically with existing estimators. Computer intensive calculations for bias and relative efficiency show that for, different values of levels of significance and for varying constants involved in the proposed estimators, the proposed testimators fare better than classical and existing estimators
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2012-03-28
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/477
10.18187/pjsor.v8i2.477
 
Source Pakistan Journal of Statistics and Operation Research; Vol 8. No. 2, 2012; 167-184
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/477/208